Volume 18 (2012)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

The principal fibration sequence and the second cohomotopy set

Laurence Taylor

Geometry & Topology Monographs 18 (2012) 235–251

DOI: 10.2140/gtm.2012.18.235

arXiv: 0910.1781

Abstract

Keywords

cohomotopy set, principal fibration, 4-manifold, 4-complex

Mathematical Subject Classification

Primary: 55Q55

Secondary: 55Q05

References
Publication

Received: 7 December 2011
Revised: 27 July 2012
Accepted: 28 August 2012
Published: 14 October 2012

Authors
Laurence Taylor
Department of Mathematics
University of Notre Dame
255 Hurley Hall
Notre Dame IN 46556
USA
http://www.nd.edu/~taylor